# SDR AT9900147

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE VERTICAL STABILIZER LEFT HAND AFT SPAR AT STA 183 TO 205.5 CORRODED. REMOVED TWO PANELS TO GAIN ACCESS, REMOVED ALL CORROSION, TREATED, PRIMED AND REINSTALLED PANEL AND SEAL PANELS IAW B737 SRM 51-10-2, 51-10-6, 51-30-7, AND RES NR 99362.
